advertisement

Asthma

Question
Posted by: Trish chibaya | 2020/08/22

Q.

Headaches

I'm having a headache after using the inhaler. I  need help

Expert's Reply

A.

Asthma Expert
- 2020/08/27

This is an unusual side effect from an inhaler.  If this is not temporarily related to your use of inhaler, i.e. headaches occur immediately after using the inhaler rather than at other times, then I suggest you seek medical help for an alternative cause of the headache.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.